# SDR AALA202009269006

- Difficulty date: September 25, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 20,450 hours, 7,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767GE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  L1210 OVERWING SLIDE LIGHT INOPERATIVE.  RELAMPED L1210 SLIDE LIGHT.
